promotion image of download ymail app
Promoted
Anonymous
Anonymous asked in HealthDiseases & ConditionsDiabetes · 2 months ago

Why is my sugar high?

I dont drink pop or eat candy or eat late. i just check my sugar this morning its 123, I take my meds like i should but i notice ever since got my antipsychotic shot my sugar been going up. Like what the hell am i suppose to just die. This meds are the reason why its hard for me to lose weight. I tried talking to my psychatrist but they wont change anything they keep me on it just for a check.

2 Answers

Relevance
  • IOM
    Lv 7
    2 months ago

    Many meds have unwanted side effects. Check your antipsychotic shot literature for side effects. If it interferes with your blood glucose levels, your doctor must do something. 123 is not EXTREMELY high, but it is high. It signals pre-diabetes (110-126). Be careful, as you're close to the >126 level which would indicate diabetes.

    Also, you need to get a blood test for your A1C level.

    In the meantime, reduce or eliminate sugar and carbs.

    • Commenter avatarLog in to reply to the answers
  • 2 months ago

    I'm sorry that all this is hard. It's difficult to cope with diabetes. I've known people who simply refused to cope with it, and wound up with amputated limbs. And anti-psychotic meds do have unpleasant side effects. Doctors say that medication holidays are a good idea, under supervision of course. But they're only holidays. Problems like schizophrenia are very stubborn, and leave people with few good choices. I'm sorry I don't have a solution for you.

    • Commenter avatarLog in to reply to the answers
Still have questions? Get answers by asking now.